MathSciNet Relay Station
MathSciNet bibliographic data
MR703283 (84h:46028) 46B22 (46G10)
Riddle, Lawrence H.; Saab, Elias; Uhl, J. J., Jr. Sets with the weak Radon-Nikodým property in dual Banach spaces. Indiana Univ. Math. J. 32 (1983), no. 4, 527–541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement